Jump to content

brethor9

Members
  • Content Count

    704
  • Joined

  • Last visited

Community Reputation

0 Neutral

About brethor9

  • Rank
    Advanced Member
  • Birthday 07/15/1974

Profile Information

  • Gender
    Female
  • Location
    ontario, canada

Recent Profile Visitors

3,497 profile views
  1. weird I am like you Rama the less I eat and drink I feel better for a period of days but then I think it goes too far and I crash hard.....such a weird illness Bren
  2. yep happens with me too! and you should never feel embarassed about something natural.....its not like you can control it my husband use to say " my wife is almost passing out during you know (to the specialist) and it certainly isn't because of my performance" lol it can be scary but my episodes are much better now that I am on a medication protocol for MCAS....... but I agree with Issie I don't think it just happens with mast cell issues......I was also tested and showed high catecholamines so I think anytime I have an event that adds more adrenaline my body just can't compensate and it cra
  3. Hey Katy No I haven't been tested for any infections. At my last appointment the specialist just said my liver was enlarged and that I was showing signs of Cushing's so he wanted me to start titrating the florinef......but now with everything else I wonder if there isn't something else contributing...... I was shocked that 1/4 tab of florinef could cause that much damage but he said some people are more susceptible over time........but now with these sleep episodes I just don't know what is going on.... think it may be time for me to see an endocrinologist........
  4. I have been having my episodes since 2007....just came on out of the blue but for whatever reason reducing the dose of florinef has made them much worse......I have also noticed during some of these episodes I get a really sudden dry mouth and severe leg cramps too....I thought maybe dehydration but my fluid intake seems okay....it is a mystery.....I know recently I was diagnosed with an enlarged liver too and I am terrified that this could be a tie-in somehow? This is one of those times when I worry that I am ignoring something and just attributing it all to dysautonomia
  5. WOW Peace that is weird that you also reduced your florinef and are experiencing these episodes. Mine have definately come on fast and furious since lowering the florinef.....I am wondering if it could be an adrenal thing? I was told to lower the florinef because i was showing pre-cushings syndrome....so now I am wondering if being on the florinef so long has somehow messed with my adrenal function? Bren
  6. glad to know I am not the only one but hate that you guys are experiencing it too! Peace I know what you mean.....its like after awhile the sedation feeling wears off and I am completely awake again......what the heck is that all about and what the heck is causing it? I know its not a presyncope episode and I don't think its a sugar issue the only thing I am thinking is it could be a mast cell thing? but if you guys get them too maybe not.......all I know its freaky and I want to know a cause for it? Bren
  7. BUMP...... has anyone been experiencing these sudden sleep attacks or forced sleep? I recently lowered my dose of florinef (due to possible pre-Cushings and enlarged liver issues) and have noticed they are coming on again. They come just out of the blue...no rhyme or reason.....it is not like I need to lay down and sleep but feels more like I have been hit with a tranquilizer dart or the flick of a switch. I have been continuing with my mast cell protocol but wonder if the florinef was keeping some type of reaction under wraps? The episodes are scary because not only do I feel like I need to s
  8. yep you are right issie I am going through all of this right now. I have several different specialists doing different skin biopsies and an oncologist is doing the bone marrow biopsy for the mast cell ..... not fun! so glad to hear how you are improving Issie if anyone can do it, you can .....curious though how are you managing such a restrictive with the mast cell issues and your trigger foods? Bren
  9. Hi Cupcake My POTS/Autonomic specialist is Dr. Juan Guzman at Hamilton General Hospital....he works along side the director of the Autonomic Centre, Dr. Carlos Morillio who also sees patients I believe. I have had nothing but a positive experience with Dr. Guzman and I am a very complicated case I highly recommend him he is an absolute blessing to me.....very kind and never rushes during my appointments...answers all my questions....and if he doesn't know is not afraid to refer to someone else
  10. Hey Alex the florinef has been helping but I am wondering if all of this is a sign that my body just can't process it any more whether I want it or not and for whatever reason. I find that is the biggest problem with meds....they help for awhile and then they turn against you I have been taking florinef for 2 years but just started having major issues in the last month or so (it just came on sudden....weird) the doc has me trying every other day to start tapering but believe it or not I feel it on the days I don't dose. I dont think my body likes the up and down. So the only other option I h
  11. sorry Alex lol! yep that's supposed to be 0.025mg (forgot my other zero!) basically a 1/4 tablet thanks for letting me know that so I can correct it......yeah so that's why I was so shocked to find out the pre-Cushings was florinef related because it is such a small dose. My internist is also an Oncologist so he is very familiar with steroids and he says its the build up over time that is the problem.....not so much the dose ;( ..... so the ultrasound showed a build up fatty tissue (nothing sinister thankfully but he said it is definately caused by the steroid and it will get worse if I don'
  12. I hear ya Peace It gave me back some of my life too but now it seems to be going in the other direction I am so glad you are getting some good effects....you almost made me cry reading about taking your son for ice cream seems like such a silly little thing but for us it is such a milestone! I will keep you posted thanks for the support! Thank god for the people on this forum......life would be so much more miserable without it! Bren
  13. Thanks Naomi it would just be nice if we could ever find something to really help without side effects and not just be a band aid Bren
  14. Thanks Naomi yeah to be honest I have always been weary of taking it too.....I mean really how can doctors really know how a drug is going to affect you long term? and every patient is so different right? when I first started it my sister (she was a nurse for 20 yrs and now a drug researcher) warned me that ANY type of steroid is not good to be on for long term but honestly I was soooo sick at the time it was worth it! I am still not sure if I will be able to do without it....guess I will have to wait and see
  15. Thanks guys! Peace I am always hoping for improvement......it seems I get better in one area and then something else pops up.......my body just likes being screwed up it seems ......doc has changed my dose to every other day for now to see if it changes anything. Funny enough my cortisol serum levels really were not high still waiting on the urine results though. I have an ultrasound tomorrow of my neck to rule some other things out too.....I knew something was wonky because just in the last month I had started to put on a lot of weight and went up 3 bra sizes!! ha, ha.....hubby loves that...
×
×
  • Create New...